Osteoporosis drugs may cause eye problems

Community Leader
Registered: 07-25-2000
Osteoporosis drugs may cause eye problems
2
Wed, 04-04-2012 - 1:04am

iVillage Member
Registered: 10-13-1999
Fri, 04-06-2012 - 7:29pm

This is eye-opening and interesting to find out since I've been trying to avoid taking these for all the other side-effect reasons.

Calley7
Community Leader
Registered: 07-25-2000
Sun, 04-08-2012 - 6:53pm

You are welcome. It is very frustrating to me that these drugs come loaded with so many side effects. Many women are understandably reluctant to take them, but there are few alternatives. I took them for awhile but the side effects for me were disabling. I saw what my mother suffered because of osteoporosis and the fractures that resulted and I am trying to avoid that for myself, but this particular class of drugs will not be the answer for me. My doctor tried to convince me to try a different drug of the same class, but I am not buying that!